# SDR CALA0800292

- Difficulty date: April 1, 2008
- Submitted: April 2, 2008
- Operation: Air carrier
- Aircraft: N76055
- Make and model: Boeing 767424ER
- Aircraft serial: 29450
- Aircraft time: 32,057 hours, 4,842 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143T3451
- Condition: Dented
- Location: Bs 654 S13r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN FOUND DENT AT BS 654A - 654A+22 BETWEEN PAX WINDOW TOP TO S13R.  FUSELAGE SKIN BS 654A - 654A+22 REPAIRED AS PER SRM 53-00-01 FIG 201 REPAIR 14 AND MX WORK SHEET FORM 44.0008 ITEM 1-23 ACCOMPLISHED, 53-DIP, PERFORM REPEAT INSP PER SRM 53-00-01 REPAIR 14 TABLE V AFTER 30,000 FROM DELIVERY.
